# SDR BIER960034

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27508
- Make and model: Piper PA-31-350
- Aircraft serial: 317852031
- Engine: Lyc LTIO540J2BD
- System (JASC): 6120 · Propeller Controlling System
- Part: Diff Pres Cntrl
- Part number: LW1009885
- Condition: Inoperative
- Location: Rt Engine
- Part time: 348 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

MANIFOLD PRESSURE FOLLOWED PROPELLER PITCH ADJUSTMENT, MAXIMUM PRESSURE OK ON TAKEOFF, BUT DID NOT MAINTAIN CONSTANT MP IN-FLIGHT.  FOUND DIFFERENTIAL PRESSURE CONTROLLER TO BE INOPERATIVE.
